MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE

AIZU OLYMPUS CO., LTD. ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE
Model Number LTF-190-10-3D
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus that the device was displaying an abnormal image.The device was sent to service where evaluation found a b30 error.There was no harm or user injury reported due to the event.This report is being submitted for the reportable event found at evaluation.
 
Additional Manufacturer Narrative
This mdr is being submitted as part of a retrospective review and remediation effort based on enhancements made to the company¿s mdr and complaint handling processes.Capas have been opened to manage the actions that are being taken to remediate this issue and ensure any required mdr reporting is completed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that the suggested event occurred due to defective charge coupled device (ccd) unit caused by the following: a) ccd cable between ccd transmission unit at distal end and connector wiring unit is broken.B) short-circuit of the ccd cable at connector wiring unit c) dielectric breakdown inside the ccd by the handling below -system ground wire was not connected.-with the system power on, remove and insert the scope connector.-dirt, moisture, and others are attached to the connector contact section.A definitive root cause cannot be identified.This information is addressed in the instructions for use (ifu): "important information ¿ please read before use: dangers, warnings, and cautions: - do not insert the video connector while the electrical contacts are wet and/or dirty.This may result in an electric shock, causing severe damage to the endoscope and compromising patient and/or operator safety.- do not coil the video cable or universal cord with a diameter of less than 12 cm.Endoscope damage can result.- turn the video system center on only when the video connector is connected to the video system center.In particular, confirm that the video system center is off before connecting or disconnecting the video connector.Failure to do so can result in equipment damage, including destruction of the image sensor." olympus will continue to monitor the field performance of this device.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information.Corrected g1a.

Brand Name
ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE
Common Device Name
FLEX 3D DEFLECTABLE VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15878551
Report Number9610595-2022-04609
Device Sequence Number2518296
Product Code GCJ
UDI-Device Identifier04953170340741
UDI-Public04953170340741
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTF-190-10-3D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown